Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sore throat, headache, earache, muscle and joint pain, dizziness, nausea and high fever. What's the problem ?

my girlfriend is in India, she has developed a sore throat , headache, earache, muscle and joint pain, dizziness , nausea, and a high fever, she has also developed a rash on her back and stomach...she has been checked for typhoid and it has come up negative, she is awaiting for the results from the dengue fever and malaria, but she was checked on thursday and told her the results wont be in until monday...we need to know what her problem is sooner then that..she is from Canada.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Your girlfriend is most likely suffering from Acute upper respiratory infection with involvement of middle ear. Middle ear and nasopharynx is connected by each other by eusthcian tube.
Acute upper respiratory infection are most likely viral in origin which may cause skin rash also.
There are multiple variety of virus which may cause rash with fever.
You should consult with internal medicine specialist and take proper treatment.
These Viral rash with fever has self remitting disease period of 3-4 days during which disease may persist and progressively subsides.
Take care & wishing a very speedy recovery.
Dr. Mayank Bhargava
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor